American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Gregory T. Minton. Linear recurrence sequences satisfying congruence conditions. Proc. Amer. Math. Soc. 142 (2014) 2337-2352.
Abstract, references, and article information   
View Article: PDF

[2] Shabnam Akhtari, Chantal David, Heekyoung Hahn and Lola Thompson. Distribution of Squarefree Values of Sequences Associated with Elliptic Curves. Contemporary Mathematics 606 (2013) 171-188.
Book volume table of contents   
View Article: PDF

[3] Manjul Bhargava and Melanie Matchett Wood. The density of discriminants of $S_3$-sextic number fields. Proc. Amer. Math. Soc. 136 (2008) 1581-1587. MR 2373587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Takashi Taniguchi. On proportional constants of the mean value of class numbers of quadratic extensions. Trans. Amer. Math. Soc. 359 (2007) 5517-5524. MR 2327040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pieter Moree. On the distribution of the order over residue classes. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 121-128. MR 2263073.
Abstract, references, and article information   
View Article: PDF

[6] Alina Carmen Cojocaru. Cyclicity of CM elliptic curves modulo $p$. Trans. Amer. Math. Soc. 355 (2003) 2651-2662. MR 1975393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Gerth III. Comparison of 4-class ranks of certain quadratic fields. Proc. Amer. Math. Soc. 129 (2001) 2547-2552. MR 1838376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wieb Bosma and Peter Stevenhagen. Density computations for real quadratic units. Math. Comp. 65 (1996) 1327-1337. MR 1344607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Berend and Yuri Bilu. Polynomials with roots modulo every integer. Proc. Amer. Math. Soc. 124 (1996) 1663-1671. MR 1307495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jin Nakagawa and Kuniaki Horie. Elliptic curves with no rational points . Proc. Amer. Math. Soc. 104 (1988) 20-24. MR 958035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. Cohn and J. C. Lagarias. On the existence of fields governing the $2$-invariants of the classgroup of ${\bf Q}(\sqrt{dp})$ as $p$ varies . Math. Comp. 41 (1983) 711-730. MR 717716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1